# SDR UIEA200600166

- Difficulty date: June 23, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR SILL EXTERNAL SURFACE UNDER LATCH PRIM SUPPORT FITTING (AFT MOST/#16) AT STA 1914 FOUND CORROSION.  DEFECT FOUND AFTER FITTING REMOVED.  REPAIR CARRIED OUT PER BOEING TELEX 1-197304721 AND FAA FORM 8100-9.
